# SDR ASAA2022110740686

- Difficulty date: November 7, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 31,438 hours, 9,972 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Tat Probe
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERHEAD TEMP PROBE WITH MASTER CAUTION ILLUMINATED. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 30-31 TASK 810 TEMP PROBE LIGHT IS ON. REMOVED AND REPLACED TEMP PROBE PER B737-900 AMM 34-21-06 TEMP. PROBE OPS CHECKS NORMAL.
